# SDR SWAA2013021512726

- Difficulty date: February 13, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 78,637 hours, 65,499 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door Frame
- Part number: 6545871523
- Part serial: 1039
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR LOWER AFT FRAME CRACKED.  REMOVED AND REPLACED FWD GALLEY SERVICE DOOR PER AMM.  TAG NO: 609428 P/N ON: 65-45871-523 S/N ON: 984 PN OFF: S/N OFF: 1039
